MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0H12, KII DISSECTING BALLOON, RND, 3/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0H12, KII DISSECTING BALLOON, RND, 3/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0H12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap col.Event description: normal use during tepp procedure, balloon came loose from trocar when pulled out of patient.Type of intervention: pulled out the balloon manually.Patient status: no harm done.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the customer¿s experience of balloon and sheath detachment.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.
 
Event or Problem Description

Brand Name
C0H12, KII DISSECTING BALLOON, RND, 3/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19038656
Report Number2027111-2024-00492
Device Sequence Number7223788
Product Code GCJ
UDI-Device Identifier00607915137229
UDI-Public(01)00607915137229(17)260828(30)01(10)1501949
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K182024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberC0H12
Device Catalogue Number101474194
Device Lot Number1501949
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STANDARD INSTRUMENTS.
Patient SexUnknown